# SDR 96ZZZM818

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Panel
- Condition: Loose
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT 236, DFW-ATL, DIVERTED TO MSY WITH THE LEFT AC BUS INOP.  FOUND THE LEFT GENERATOR CONTROL PANEL LOOSE IN THE RACK, SECURED PANEL, RAN ENGINES WITH AC LOAD, OPS CHECKED NORMAL.
